Hiroshima Mathematical Journal
- Hiroshima Math. J.
- Volume 38, Number 3 (2008), 437-446.
Automorphism groups of vector groups over a field of positive characteristic
We define elementary automorphisms of the $n$-dimentional vector group over an algebraically closed field of positive characteristic and show that they generate the automorphism group of the vector group. We also give a necessary and sufficient computational condition for a $d$-tuple of $p$-polynomials to be a component of an $n$-tuple of $p$-polynomials defining an automorphism of the vector group.
Hiroshima Math. J., Volume 38, Number 3 (2008), 437-446.
First available in Project Euclid: 28 January 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tanaka, Takefumi; Kaneta, Hitoshi. Automorphism groups of vector groups over a field of positive characteristic. Hiroshima Math. J. 38 (2008), no. 3, 437--446. doi:10.32917/hmj/1233152780. https://projecteuclid.org/euclid.hmj/1233152780